Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Corrections to: ``The structure of $ B[c]$ and extensions of the concept of conull matrix''


Authors: H. I. Brown, D. R. Kerr and H. H. Stratton
Journal: Proc. Amer. Math. Soc. 35 (1972), 621-622
MSC: Primary 40H05; Secondary 46N05
Original Article: Proc. Amer. Math. Soc. 35 (1972), 621-622.
MathSciNet review: 0304932
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40H05, 46N05

Retrieve articles in all journals with MSC: 40H05, 46N05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0304932-7
Article copyright: © Copyright 1972 American Mathematical Society